Heavy Rain, Hamilton
- When
- June 26, 1:00 AM EST to 1:36 AM EST
- Where
- Hamilton County, 5 mi SW of Jennings
- Measured
- 2.11
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.496, -82.948 (the zone’s center; the record gives no point)
11 inches of rain in 36 minutes.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
The public measured 2.11 inches of rain in 36 minutes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 25, 7:38 PM EST, 5 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 838 PM EDT SUN JUN 25 2006 .UPDATE...MID/UPPER LOW JUST NORTH OF THE NW BAHAMAS IS DRIFTING NNW. AS EXPECTED...DRIER AND MORE STABLE AIR ALOFT ADVECTING IN FROM THE SE ACROSS THE COASTAL WATERS IS RESULTING IN A DECREASE IN COVERAGE OF SHOWERS. ACROSS THE INLAND AREAS...THERE WERE A FEW LINGERING SHOWERS...BUT MOST OF THE STRONGER STORMS WERE WELL NW- SW OF THE AREA. WILL CONTINUE WITH PREVIOUS FORECAST OF DECREASING POPS OVERNITE. ADDED PATCHY FOG DUE TO THE RECENT WET GROUNDS FROM RAINFALL. SOME OF THE RAIN TODAY WAS LOCALLY HEAVY...A RECORD 2.15 INCHES RECORDED AT JACKSONVILLE INTERNATIONAL. && .MARINE...SMALL CRAFT EXERCISE CAUTION FOR THE OFFSHORE WATERS. TOOK A BLEND OF THE NAM AND GFS. SE WINDS 15 KNOTS NEAR SHORE AND 15 TO 20 KNOTS OFFSHORE. SEAS 2 TO 4 FEET NEAR SHORE AND 4 TO 6 FEET OFFSHORE. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PP/JH/MM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1055 PM EDT SUN JUN 25 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-260930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1055 PM EDT SUN JUN 25 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN INCREASE IN THE SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH MONDAY NIGHT AS THE AREA OF LOW PRESSURE ACROSS THE FLORIDA PENINSULA INTERACTS WITH UPPER LEVEL DISTURBANCES AND AN APPROACHING COLD FRONT. THE POTENTIAL FOR STRONG AFTERNOON STORMS WILL INCREASE...WITH STRONG WINDS AND LOCALLY HEAVY RAINFALL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. PP
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515480.